# SDR SWIA202056171

- Difficulty date: December 9, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT BL9 FLOOR BEAM FROM APPROX. FS 409.00+32 TO APPROX. FS409.00+128 HAS CORROSION.    (C-CHECK) RO 2/9/2021   BLENDED CORROSION ON THE LBL9 FLOOR BEAM FROM APPROX. FS.409+32 TO FS.409+128 AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED FLOOR BEAM CAP ON THE LBL9 FLOOR BEAM AT APPROX FS.409+5 TO FS.409+118 REF REO 601R-53-31-1167 REV -- DATED 2021-01-04, DWG 601R31117 REV-E, DWG 601R31005 REV-B, DWG 601R31030 REV-N, CRJ200 SRM 51-42-21 AND CRJ200 SRM 51-42-22.  COMPLIED WITH TASK CARD 51-900-1003-SKY.
